| Model Number |
SA60AT |
| Medical Device Problem Codes |
Failure to Deliver (2338); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens was stuck in the injector and broken.There was no patient contact and ham.Additional information received stating that lens was damaged in delivery system.
Additional Manufacturer Narrative
The product was returned for analysis and damage was observed to the intraocular lens (iol).No cartridge was returned.Iol returned positioned correctly in the iol case.Solution is dried on the iol.The haptics are intact.There are light marks on the optic.The iol met specifications when dimensionally measured for edge thickness and plan view.The product investigation could not identify the root cause for the reported complaint ¿lens was stucked in the injector and broken" as only the iol was returned for evaluation.No cartridge was returned.Due to this, we are unable to complete a thorough investigation to determine a root cause.The reported complaint is lacking in relevant information such as associated products used to complete a thorough investigation.Due to the lack of information, we are unable to verify if the iol contributed to the event.The dimensions of the lens were tested using an approved template and results show the lens dimensions to be within specification.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).